# SDR AALA20150520019

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 47,261 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 39258172
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET BELOW SEAT TRACK 4 BETWEEN STATION 886 & 887 IS CRACKED AT LOWER END.  R & R SUPPORT BRACKET IAW AARD 51-00-05-1 & DWG 9936634.
